# SDR HEEA084599

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,646 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1982
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM WILL NOT PAINT. FOUND LOGIC NR 1 BOARD BAD, REPLACED IC U1251, U1258, U1211, U1213, U1201, REPAIRED.  BENCH CHECK GOOD.
